# SDR ASOA99053

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 15,555 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4862 - EMERGENCY FLOOR LIGHTS AT EXITS ARE NOT WORKING.  MAINTENANCE REMOVED AND REPLACED NR 1 AND NR 2 POSITION BATTERY PACKS.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
